×

Found 153 Documents (Results 1–100)

100
MathJax

Radiation principles for elliptic equations in cylindrical domains. (Принципы излучения для èллиптических уравнений в цилиндрических областях.) (Russian) Zbl 1423.35002

Baku: “Èlm” (ISBN 5-8066-1674-6). 180 p. (2004).
PDF BibTeX XML Cite

A method for solving the boundary-value problem for a second-order ordinary differential equation on a sequence of adaptively refining and enlarging meshes. (Russian, English) Zbl 1105.65343

Vestn. Mosk. Univ., Ser. XV 2004, No. 4, 5-16 (2004); translation in Mosc. Univ. Comput. Math. Cybern. 2004, No. 4, 1-14 (2004).
PDF BibTeX XML Cite

Spreading waves in a three-dimensional dielectric periodic waveguide described by the generalized reduced wave equation. (Russian, English) Zbl 1099.35055

Probl. Mat. Anal. 29, 17-24 (2004); translation in J. Math. Sci., New York 124, No. 3, 4958-4967 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Positive solutions for singular discrete boundary value problems. (English) Zbl 1099.39004

Siafarikas, Panayiotis D. (ed.), International conference on differential, difference equations and their applications, July 1–5, 2002, Patras, Greece. Cairo: Hindawi Publishing Corporation (ISBN 977-5945-14-3/hbk). 17-29 (2004).
MSC:  39A11 39A12 34B15
PDF BibTeX XML Cite

Visualisation and animation in mathematics and physics. (English) Zbl 1094.53003

Nikitin, A.G.(ed.) et al., Proceedings of the fifth international conference on symmetry in nonlinear mathematical physics, Kyïv, Ukraine, June 23–29, 2003. Part 3. Kyïv: Institute of Mathematics of NAS of Ukraine (ISBN 966-02-3227-6). Proceedings of the Institute of Mathematics of the National Academy of Sciences of Ukraine. Mathematics and its Applications. 50(3), 1415-1422 (2004).
PDF BibTeX XML Cite

Computer algebra study of spectral invariants of differential operators on curved manifolds. (English) Zbl 1093.58504

Nikitin, A.G.(ed.) et al., Proceedings of the fifth international conference on symmetry in nonlinear mathematical physics, Kyïv, Ukraine, June 23–29, 2003. Part 3. Kyïv: Institute of Mathematics of NAS of Ukraine (ISBN 966-02-3227-6). Proceedings of the Institute of Mathematics of the National Academy of Sciences of Ukraine. Mathematics and its Applications. 50(3), 1382-1389 (2004).
PDF BibTeX XML Cite

Dynamical symmetries of autonomous differential second order equations. (English) Zbl 1101.34024

Nikitin, A.G.(ed.) et al., Proceedings of the fifth international conference on symmetry in nonlinear mathematical physics, Kyïv, Ukraine, June 23–29, 2003. Part 1. Kyïv: Institute of Mathematics of NAS of Ukraine (ISBN 966-02-3225-X). Proceedings of the Institute of Mathematics of the National Academy of Sciences of Ukraine. Mathematics and its Applications. 50(1), 260-265 (2004).
MSC:  34C14 34A05
PDF BibTeX XML Cite

Oscillations of nonlinear hyperbolic differential impulsive equations. (English) Zbl 1092.35004

Nelinijni Kolyvannya 7, No. 4, 439-445 (2004); translation from Nonlinear Oscil. (N. Y.) 7, No. 4, 425-431 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Probabilistic approach to nonlinear parabolic and hyperbolic systems. (English) Zbl 1102.35334

Antonov, V. (ed.) et al., Longevity, aging and degradation models in reliability, public health, medicine and biology, LAD 2004. Selected papers from the first French-Russian conference, St. Petersburg, Russia, June 7–9, 2004. Vol. 2. St. Petersburg: St. Petersburg State Politechnical University (ISBN 5-7422-0638-0/hbk). 44 (2004).
MSC:  35K55 35R60 35K15
PDF BibTeX XML Cite

Essentially nonlocal boundary value problem for the generalized telegraph equation. (Russian) Zbl 1129.35434

Lerner, M. E. (ed.), Differentsial’nye uravneniya i ikh prilozheniya No. 3. Samara: Samara State Technical University (ISBN 5-7964-0639-6/pbk). Vestnik Samarskogo Gosudarstvennogo Tekhnicheskogo Universiteta. Seriya “Matematicheskaya” 31, 50-52 (2004).
MSC:  35L20 35M99
PDF BibTeX XML Cite

A hybrid numerical technique for the solution of a class of implicit matrix differential equation. (English) Zbl 1107.65058

Bubak, Marian (ed.) et al., Computational science – ICCS 2004. 4th international conference, Kraków, Poland, June 6–9, 2004. Proceedings, Part IV. Berlin: Springer (ISBN 3-540-22129-8/pbk). Lecture Notes in Computer Science 3039, 459-466 (2004).
MSC:  65L05 34A34 65L06
PDF BibTeX XML Cite
Full Text: DOI

Contrast step-like structures with stretched variables depending on various power of the perturbation parameter. (Russian, English) Zbl 1084.34533

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 4, 662-675 (2004); translation in Comput. Math. Math. Phys. 44, No. 4, 626-639 (2004).
MSC:  34E05 34E20 34B15
PDF BibTeX XML Cite
Full Text: Link

On a system of two singularly-perturbed second order quasilinear equations. (Russian, English) Zbl 1084.34534

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 4, 650-661 (2004); translation in Comput. Math. Math. Phys. 44, No. 4, 614-625 (2004).
PDF BibTeX XML Cite
Full Text: Link

Uniform multiplicative asymptotics of the parameter-dependent Laplace integrals. (Russian, English) Zbl 1114.65126

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 10, 1745-1750 (2004); translation in Comput. Math. Math. Phys. 44, No. 10, 1659-1664 (2004).
MSC:  65M99 35K20 44A10
PDF BibTeX XML Cite

Error estimates in the Galerkin method for an abstract second-order evolution equation with nonsmooth right-hand side. (English. Russian original) Zbl 1078.65072

Differ. Equ. 40, No. 7, 1009-1017 (2004); translation from Differ. Uravn. 40, No. 7, 944-952 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Error estimates for schemes of the projection-difference method for quasilinear hyperbolic equations. (English. Russian original) Zbl 1077.65102

Differ. Equ. 40, No. 6, 883-891 (2004); translation from Differ. Uravn. 40, No. 6, 825-833 (2004).
PDF BibTeX XML Cite
Full Text: DOI

On the unique solvability of the Dirichlet problem for a second-order linear functional-differential equation. (English. Russian original) Zbl 1080.34050

Differ. Equ. 40, No. 4, 515-523 (2004); translation from Differ. Uravn. 40, No. 4, 477-484 (2004).
Reviewer: Robert Hakl (Brno)
MSC:  34K10 34K06
PDF BibTeX XML Cite
Full Text: DOI

Analysis of exponential stability of a linear stochastic oscillator under small diffusive disturbances. (English. Russian original) Zbl 1125.93067

Cybern. Syst. Anal. 40, No. 2, 200-207 (2004); translation from Kibern. Sist. Anal. 2004, No. 2, 63-72 (2004).
MSC:  93E15 60H10
PDF BibTeX XML Cite
Full Text: DOI

Estimates for solutions to optimization problems on elliptic equations. (English) Zbl 1095.49019

Ladde, G.S.(ed.) et al., Dynamic systems and applications. Volume 4. Proceedings of the 4th international conference, Morehouse College, Atlanta, GA, USA, May 21–24, 2003. Atlanta, GA: Dynamic Publishers (ISBN 1-890888-00-1/hbk). 220-226 (2004).
MSC:  49K20 49J20 35J25
PDF BibTeX XML Cite

A nonstandard problem for the heat equation. (English) Zbl 1068.35022

Ladde, G.S.(ed.) et al., Dynamic systems and applications. Volume 4. Proceedings of the 4th international conference, Morehouse College, Atlanta, GA, USA, May 21–24, 2003. Atlanta, GA: Dynamic Publishers (ISBN 1-890888-00-1/hbk). 161-166 (2004).
MSC:  35B45 35K05 35K20
PDF BibTeX XML Cite

Nonlinear parabolic equations and systems. (English) Zbl 1087.35001

Dafermos, C. M. (ed.) et al., Evolutionary equations. Vol. I. Amsterdam: Elsevier/North-Holland (ISBN 0-444-51131-8/hbk). Handbook of Differential Equations, 385-436 (2004).
PDF BibTeX XML Cite

Energy and Laplacian on the Sierpiński gasket. (English) Zbl 1116.31003

Lapidus, Michel L. (ed.) et al., Fractal geometry and applications: A jubilee of Benoît Mandelbrot. Analysis, number theory, and dynamical systems. In part the proceedings of a special session held during the annual meeting of the American Mathematical Society, San Diego, CA, USA, January 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3637-4/v.1; 0-8218-3292-1/set). Proceedings of Symposia in Pure Mathematics 72, Pt. 1, 131-154 (2004).
PDF BibTeX XML Cite

Quaternionic calculus for a class of initial boundary value problems. (English) Zbl 1071.30054

Abłamowicz, Rafał(ed.), Clifford algebras. Applications to mathematics, physics, and engineering. Papers from the 6th international conference on Clifford algebras and their applications in mathematical physics, Cookeville, TN, USA, May 20–25, 2002. Boston, MA: Birkhäuser (ISBN 0-8176-3525-4/hbk). Progress in Mathematical Physics 34, 141-151 (2004).
MSC:  30G35 35K15
PDF BibTeX XML Cite

Fuchsian differential equations on Riemann surfaces with locally meromorphic solutions. (English) Zbl 1072.34103

Coen, Salvatore (ed.), Geometry seminars. 2001–2004. Including papers of the conference on noncommutative geometry: topology, combinatorics and physics, Bologna, Italy, Mars 13–20, 2002. Bologna: Università degli Studi di Bologna, Dipartimento di Matematica. 103-128 (2004).
MSC:  34M35 34M05
PDF BibTeX XML Cite

On the systems equivalent to the Painlevé equations and their higher analogues. (34m55 34a20.) (English) Zbl 1075.34090

Aulaskari, Rauno (ed.) et al., Symposium on complex differential and functional equations. Papers from the symposium in honor of Ilpo Laine’s 60th birthday, Joensuu, Finland, October 14–15, 2002. Joensuu: University of Joensuu, Department of Mathematics (ISBN 952-458-481-6/pbk). Report Series. Department of Mathematics, University of Joensuu 6, 31-56 (2004).
MSC:  34M55 33E17
PDF BibTeX XML Cite

On the unique solvability of a nonlocal phase separation problem for multicomponent systems. (English) Zbl 1235.35149

Biler, Piotr (ed.) et al., Nonlocal elliptic and parabolic problems. Papers of the conference, Bȩdlewo, Poland, September 12–15, 2003. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 66, 153-164 (2004).
MSC:  35K45 45K05 47J35
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software